Skin Care Talk banner

1 - 5 of 5 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
Hello- I am new here- thanks for having me!

Six months ago I used a steroid cream on my face for dry skin for 6 weeks. When I discontinued the cream, I went through a period of steroid withdrawal and bouts of intense flushing that burned. After a week of that, things settled down.

My skin still looks blotchy though even though that was 6 months ago. I do not have that burning/flushing anymore thank God. Does anyone know why the redness is still there and how I can get rid of it?

I went for a facial today and the esthetitician said that my skin looked blotchy and that it looked like rosacea. I told her that the redness is there from 6 months ago when I was withdrawing from the steroid cream. Now I don't know what to think. I don't have any triggers at all except I get red when exercise or a little flushed when drinking alcohol. Is it possible to have blotchy skin without having rosacea? Gosh, if everyone who has blotchy skin has rosacea than it would be almost the whole world!! I just feel very upset and not sure what to do next. The redness is not bad at all, in fact it's more of a pink blotchyness.

Any help would be so much appreciated! What can I do to get rid of this redness caused by the steroid?

Many thanks!!
 

·
Registered
Joined
·
5 Posts
I got steriod induced rosacea from a prescribed steriod cream. It destroyed my skin. Swelling and flares caused my self esteem to plummet. My skin does not flare as bad but the damage is done and my pores are large now. It's really the worse thing that ever happened to my skin.
 

·
Registered
Joined
·
8 Posts
Hello- I am new here- thanks for having me!

Six months ago I used a steroid cream on my face for dry skin for 6 weeks. When I discontinued the cream, I went through a period of steroid withdrawal and bouts of intense flushing that burned. After a week of that, things settled down.

My skin still looks blotchy though even though that was 6 months ago. I do not have that burning/flushing anymore thank God. Does anyone know why the redness is still there and how I can get rid of it?

I went for a facial today and the esthetitician said that my skin looked blotchy and that it looked like rosacea. I told her that the redness is there from 6 months ago when I was withdrawing from the steroid cream. Now I don't know what to think. I don't have any triggers at all except I get red when exercise or a little flushed when drinking alcohol. Is it possible to have blotchy skin without having rosacea? Gosh, if everyone who has blotchy skin has rosacea than it would be almost the whole world!! I just feel very upset and not sure what to do next. The redness is not bad at all, in fact it's more of a pink blotchyness.

Any help would be so much appreciated! What can I do to get rid of this redness caused by the steroid?

Many thanks!!
Have you been to a doctor or a dermatologist to have it properly assessed or diagnosed? Sent from my iPhone using Tapatalk
 
1 - 5 of 5 Posts
Top